# SDR ASAA0510002

- Difficulty date: February 2, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5260 · Entrance Stairs
- Part: Bearing
- Part number: 69468061
- Condition: Missing
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FUND HANDRAIL FITTING CORRODED, BEARING MISSING, AND RETAINER - 176 CORRODED.  LOOSE BEARING/ CASTING JAMS DOOR WHEN OPENING.  PIVOT POINT WAS REPAIRED WITH BUSHING IAW EA.  (K)
